Regularity Theories Reassessed

Baumgartner, Michael (2008). Regularity Theories Reassessed. Philosophia - philosophical quarterly of Israel, 36(3), pp. 327-354. Dordrecht: Springer Netherlands 10.1007/s11406-007-9114-4

[img]
Preview
Text
11406_2007_Article_9114.pdf - Published Version
Available under License Publisher holds Copyright.

Download (454kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

06 Faculty of Humanities > Department of Art and Cultural Studies > Institute of Philosophy

UniBE Contributor:

Baumgartner, Michael

ISSN:

0048-3893

Publisher:

Springer Netherlands

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:20

Last Modified:

24 Oct 2019 08:38

Publisher DOI:

10.1007/s11406-007-9114-4

Web of Science ID:

000261203600006

BORIS DOI:

10.7892/boris.35962

URI:

https://boris.unibe.ch/id/eprint/35962 (FactScience: 202911)

Actions (login required)

Edit item Edit item
Provide Feedback